# SDR QXEA200602189

- Difficulty date: June 27, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 11,843 hours, 8,638 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: RT UPPER WING FUEL TANK ACCESS HOLE REBATE T FITTINGS (3) HAVE SCRATCHES ON UPPER SURFACE AND CORROSION INSIDE AND AROUND ALL BOLT HOLES AT STA YW157.825, YW117.50, YW79.79.  ALSO TOOLING MARKS ON THE VERTICAL FLANGE OF ALL 3 OF THE T FITTINGS.  MAINTENANCE REPAIRED IAW RD 8/4-57-526, RD 8/4-57-441, NDTM PART 6, 51-00-01 AND 51-00-05, RD 8/4-57-665 AND HORIZON EA 6-54-486.
